# SDR CA040823001

- Difficulty date: August 20, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910009123
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH, PILOT REPORTED SMOKE IN COCKPIT AND PERFORMED AN UNEVENTFUL EMERGENCY LANDING. THE 'SMOKE' REVEALED TO BE HYDRAULIC FLUID MIST, WHICH SPREAD ALL OVER IN THE COCKPIT. ON GROUND WE FOUND A HYDRAULIC LINE BELOW THE COCKPIT CRACKED NEAR THE BEND RADIUS. BOMBARDIER AEROSPACE IS INVESTIGATING THIS EVENT.
